| Model Number |
00884450035832 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a procedure, the tip of the catheter cracked into two pieces within the patient's body.One piece was removed; however, the other smaller piece remained in the patient's vessel.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.